# SDR RAIA950621

- Difficulty date: June 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N862AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 862
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 9EN1C11HB2BB2
- Condition: Dirty
- Location: Lt Mlg
- Part time: 8,286 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAX - FLT 4774 - LEFT GEAR INTRANSIT LIGHT STAYED ILLUMINATED AFTER GEAR UP IN THE WELL.  MAINTENANCE CLEANED GRIME FROM LEFT MAIN GEAR UPLOCK SWITCH.  LUBED SWITCH, GEAR SWINGS REVEALED NORMAL OPERATION.  (X)
